Rocky Mountain Journal of Mathematics

Approximation in the mean by polynomials

J.A. Cima and A. Matheson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 15, Number 3 (1985), 729-738.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127152

Digital Object Identifier
doi:10.1216/RMJ-1985-15-3-729

Mathematical Reviews number (MathSciNet)
MR813271

Zentralblatt MATH identifier
0589.30008

Citation

Cima, J.A.; Matheson, A. Approximation in the mean by polynomials. Rocky Mountain J. Math. 15 (1985), no. 3, 729--738. doi:10.1216/RMJ-1985-15-3-729. https://projecteuclid.org/euclid.rmjm/1250127152


Export citation